# SDR SWIA200413730

- Difficulty date: August 11, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 3,909 hours, 3,469 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE LY3D22 IN RT SIDEWALL.  EMERGENCY LIGHTING OPERATION CHECKED OKAY.
